# SDR SWAA2019021329572

- Difficulty date: January 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 48,264 hours, 28,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8100022608
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EMERGENCY EXIT LIGHT HOUSING BROKEN.  R&R LIGHT IAW AMM.
